# SDR SWIA201744184

- Difficulty date: December 13, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,149 hours, 13,783 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CORE COWL CHAFED.    R & R THE COWL WITH SERVICABLE UNIT.
